# SDR UPS06448613

- Difficulty date: October 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 65B0961418
- Condition: Damaged
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS 920 RT TENSION TIE ATTACH STEEL PLATE 8EA RIVET HOLES FOUND ELONGATED.  M/D BS 920 RT TENSION TIE FWD CHANNEL ATTACHED STEEL PLATE REPLACED IAW SRM 51-10-01 PG 9 AND INSTALLED IAW SRM 51-30-02.
